# SDR DALA2015051803313

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 29,841 hours, 19,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS ABOVE FWD F/A SEAT AND CEILING WERE FOUND TO BE INOPERATIVE. REPLACED BATTERY PACK AMM 33-51 AND CHECKS WERE GOOD.
